Posted 9/28/2006 5:53 PM (GMT -6)
Sounds like it can be a variety of things. First, what sort of eye drops are you using? If you are using Visine or equivalent, it might be wise to stop this. These make your eyes feel better but eventually it can make it feel worse, sort of the rebound effect. Try using artificial tears or saline drops instead. It could also be allergy eyes. This is a horrible allergy season and that dry gritty feeling may be from allergies. If you go to the doctor again, I recommend asking for Pantenol if it is allergies.
I don't have much to say about the bumps under skin. I don't possibly know what they could be. But I know my hubby gets red bumps a few days after he shaves. These red bumps are ingrown hairs. He uses rubbing alcohol after he shaves, not right right after, that would burn but after his face is dried and maybe later that night or day. Maybe worth a try?
As for the nose, once again, it sounds like allergies. Do you ever feel congested in the nose, throat or ears? Have you tried any over the counter allergy meds to see if this helps? Also too, if you can tolerate it, try taking Advil or Aleve before going to bed. It may help stop the swelling overnight.
But one thing for sure, you do have some "stuff" going on, but what is the question. If it persists or worsens definately go to your doctor.
Uc(Left-sided) since 1992 - Colazal, Hydrocortisone enemas, 6MP, Biotin, Forvia
Secondary Raynauds Syndrome since 2004 -Meds - Norvasc...Fibromyalgia since 2006
Co-mod for Ulcerative Colitis.....Moderator for Allergies/Asthma
Help others such as yourself by donating to Healingwell, every penny counts!